| Model Number |
SN-664G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during an open hemicolectomy procedure, before opening or removing the packaging, the absorbable 2-0 suture had a broken thread.Moreover, the two absorbable 3-0 sutures with different lots had also a broken thread.A competitor sutures were used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: 6233-41 - 6233-41 maxon* 3-0 grn 75cm v20 x12, lot# d3h2154y 6233-41 - 6233-41 maxon* 3-0 grn 75cm v20 x12, lot# d3h2202y medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.